Struttura torale di un'algebra associativa

Salvatore Siciliano

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-A, Issue: 3-1, page 641-644
  • ISSN: 0392-4041

How to cite


Siciliano, Salvatore. "Struttura torale di un'algebra associativa." Bollettino dell'Unione Matematica Italiana 8-A.3-1 (2005): 641-644. <>.

author = {Siciliano, Salvatore},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3-1},
pages = {641-644},
publisher = {Unione Matematica Italiana},
title = {Struttura torale di un'algebra associativa},
url = {},
volume = {8-A},
year = {2005},

AU - Siciliano, Salvatore
TI - Struttura torale di un'algebra associativa
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/12//
PB - Unione Matematica Italiana
VL - 8-A
IS - 3-1
SP - 641
EP - 644
LA - ita
UR -
ER -


  1. BARNES, D.W., On Cartan subalgebras of Lie algebras, Math. Z., 101 (1967), 350-355. Zbl0166.04103
  2. JENNINGS, S.A., Central chains of ideals in an associative ring, Duke Math. J., 9 (1942), 341-355. Zbl0060.07102
  3. SICILIANO, S., On the Cartan subalgebras of Lie algebras over small fields, J. Lie Theory, 13 (2003), 511-518. Zbl1037.17019
  4. STRADE, H. e FARNSTEINER, R., Modular Lie algebras and their representations, Marcel Dekker, New York (1988). Zbl0648.17003
  5. WINTER, D.J., Abstract Lie Algebras, M.I.T. Press, Cambridge (1972). Zbl0248.17003

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.